# SDR AU981159

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Cont O200A
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: IO4849
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR CONTAMINATED WITH CORROSION PARTICLES.  DURING INVERTED FLIGHT, THE CORROSION IN THE CARBURETOR BOWL WAS DISLODGED AND ENTERED THE CARBURETOR MAIN JET CAUSING A PARTIAL POWER LOSS.
